Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
MIXTURE DESIGNS FOR Q-COMPONENTS IN ORTHOGONAL BLOCKS
Autore:
LEWIS SM; DEAN AM; DRAPER NR; PRESCOTT P;
Indirizzi:
UNIV SOUTHAMPTON,FAC MATH STUDIES SOUTHAMPTON SO9 5NH HANTS ENGLAND UNIV WISCONSIN MADISON WI 53706 OHIO STATE UNIV COLUMBUS OH 43210
Titolo Testata:
Journal of the Royal Statistical Society. Series B: Methodological
fascicolo: 3, volume: 56, anno: 1994,
pagine: 457 - 467
SICI:
1369-7412(1994)56:3<457:MDFQIO>2.0.ZU;2-J
Fonte:
ISI
Lingua:
ENG
Keywords:
LATIN SQUARES; MIXTURE EXPERIMENTS; ORTHOGONALITY; PROCESS VARIABLES; QUADRATIC MODEL;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
10
Recensione:
Indirizzi per estratti:
Citazione:
S.M. Lewis et al., "MIXTURE DESIGNS FOR Q-COMPONENTS IN ORTHOGONAL BLOCKS", Journal of the Royal Statistical Society. Series B: Methodological, 56(3), 1994, pp. 457-467

Abstract

In industrial experimentation designs are needed to estimate the effects of mixture components independently of process variables. This paper gives general methods of constructing designs for q greater-than-or-equal-to 3 mixture components in two or more orthogonal blocks. The designs are built from Latin squares with specific properties and are generalizations of those for four and five components given by Draper and co-workers and Prescott and co-workers respectively.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 18/09/20 alle ore 20:09:44